# SDR VNAA2025012711101

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 30,781 hours, 23,953 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120015
- Part serial: MAL0924
- Condition: Unserviceable
- Location: Zone 600
- Part time: 43,191 hours, 41,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IB FLIGHT AND IB SPOILERONS CAUTION MSG IN FLIGHT.  REMOVED AND REPLACED RH IB MFS PCU IAW AMM 27-62-01-000/400-801-A02-PSA. BLEEDED HYD SYS 1&2 IAW AMM 29-10-00-870-801. LEAK AND OPS TESTS GOOD.
